American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55.50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Douglas R. Anderson. The Wall invariant of certain $S^{1}$ bundles . Proc. Amer. Math. Soc. 31 (1972) 529-535. MR 0287545.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Byron Drachman. A generalization of the Steenrod classification theorem to $H$-spaces. . Trans. Amer. Math. Soc. 153 (1971) 53-88. MR 0288765.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] John R. Harper. On the cohomology of stable two stage Postnikov systems . Trans. Amer. Math. Soc. 152 (1970) 375-388. MR 0268892.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Richard R. Patterson. The Hasse invariant of a vector bundle . Trans. Amer. Math. Soc. 150 (1970) 425-443. MR 0268893.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Gerald S. Ungar. Completely regular maps, fiber maps and local $n$-connectivity . Proc. Amer. Math. Soc. 21 (1969) 104-108. MR 0246297.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Robert E. Mosher. Note on the generalized Whitney sum . Proc. Amer. Math. Soc. 20 (1969) 383-384. MR 0246296.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Norbert H. Schlomiuk. Principal cofibrations in the category of simplicial groups . Trans. Amer. Math. Soc. 146 (1969) 151-165. MR 0258039.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Soon-kyu Kim. Local triviality of Hurewicz fiber maps . Trans. Amer. Math. Soc. 135 (1969) 51-67. MR 0233357.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] J. Derwent. Inverses for fiber spaces . Proc. Amer. Math. Soc. 19 (1968) 1491-1494. MR 0232390.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Daniel G. Quillen. The geometric realization of a Kan fibration is a Serre fibration . Proc. Amer. Math. Soc. 19 (1968) 1499-1500. MR 0238322.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] J. Derwent. A note on numerable covers . Proc. Amer. Math. Soc. 19 (1968) 1130-1132. MR 0234461.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] James C. Becker. Cohomology and the classification of liftings . Trans. Amer. Math. Soc. 133 (1968) 447-475. MR 0236924.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] M. C. Thornton. On closing manifolds fibered over surfaces . Proc. Amer. Math. Soc. 19 (1968) 890-894. MR 0227989.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Arthur H. Copeland and Mark Mahowald. The odd primary obstructions to finding a section in a $V\sb{n}$\ bundle are zero . Proc. Amer. Math. Soc. 19 (1968) 1270-1272. MR 0234463.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] D. C. West. A remark on transitivity in bundles . Proc. Amer. Math. Soc. 18 (1967) 885-888. MR 0215304.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] S. Weingram. The realization of a semisimplicial bundle map is a $k$-bundle map . Trans. Amer. Math. Soc. 127 (1967) 495-514. MR 0231382.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] S. Y. Husseini. When is a complex fibered by a subcomplex? . Trans. Amer. Math. Soc. 124 (1966) 249-291. MR 0203731.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Patricia Tulley. On regularity in Hurewicz fiber spaces . Trans. Amer. Math. Soc. 116 (1965) 126-134. MR 0189036.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Michael Ginsburg. On the homology of fiber spaces . Proc. Amer. Math. Soc. 15 (1964) 423-431. MR 0162245.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Wu-chung Hsiang. Higher obstructions to sectioning a special type of fibre bundles . Trans. Amer. Math. Soc. 110 (1964) 393-412. MR 0158402.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Mark Mahowald. On obstruction theory in orientable fiber bundles . Trans. Amer. Math. Soc. 110 (1964) 315-349. MR 0157386.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Jean-Pierre Meyer. Principal fibrations . Trans. Amer. Math. Soc. 107 (1963) 177-185. MR 0146843.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Donald W. Kahn. Induced maps for Postnikov systems . Trans. Amer. Math. Soc. 107 (1963) 432-450. MR 0150777.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Guy Allaud and Edward Fadell. A fiber homotopy extension theorem . Trans. Amer. Math. Soc. 104 (1962) 239-251. MR 0174057.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] D. G. Malm. The real cohomology ring of a sphere bundle over a differentiable manifold . Trans. Amer. Math. Soc. 102 (1962) 293-298. MR 0133826.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Guido Karrer. On the existence of cross sections in locally flat bundles . Proc. Amer. Math. Soc. 12 (1961) 621-627. MR 0132550.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] W. H. Cockcroft. On a theorem of A. Borel . Trans. Amer. Math. Soc. 98 (1961) 255-262. MR 0140110.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] R. H. Szczarba. The homology of twisted cartesian products . Trans. Amer. Math. Soc. 100 (1961) 197-216. MR 0137111.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Albert T. Lundell. Obstruction theory of principal fibre bundles . Trans. Amer. Math. Soc. 97 (1960) 161-192. MR 0130694.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1